# SDR 2003UALA00656

- Difficulty date: August 31, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 10,413 hours, 1,418 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDE OF SEAT 2E AND 3F INOPERATIVE.  RELAMPED.
